# SDR HAIHEEA9486

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Ejector
- Part number: 212061201012
- Condition: Cracked
- Location: Rt Exh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED EJECTOR AND FOUND MOUNTING BRACKET CRACKED.  REMOVED EXISTING SKIN AND FOUND CRACKED BEYOND LIMITS.
